# SDR DL73S952021

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328DL
- Make and model: Boeing 737232
- Aircraft serial: 23100
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65C25746919A
- Condition: Gouge
- Location: Lt Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SMALL .25 INCH BY .125 INCH GOUGE IN LOWER SKIN OF LEFT ELEV APPROX 6 INCHS FWD OF TAB.  INSTALLED REPAIR PER SRM 55-20-03 FIG 01.
